MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 18F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 18F; FEEDING DEVICE
Model Number 000718
Medical Device Problem Codes Inflation Problem (1310); Defective Component (2292)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Device not returned.
 
Event or Problem Description
It was reported that during gastrostomy feeding tube placement procedure, the device allegedly had defective component and inflation problem.The procedure was completed by a surgical intervention.The patient current status was unknown.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 18F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12306350
Report Number3006260740-2021-03219
Device Sequence Number4672634
Product Code KNT
UDI-Device Identifier00801741037146
UDI-Public(01)00801741037146
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000718
Device Catalogue Number000718
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;